Doctor insights on:
What Supplements To Take With Ritalin
Supplements is also known as Vitamins and supplements. A dietary supplement, also known as food supplement or nutritional supplement, is a preparation intended to supplement the diet and provide nutrients, such as vitamins, minerals, fiber, fatty acids, or amino acids, that may be missing or may not be consumed in sufficient quantities in a person's diet. Some countries define dietary supplements as foods, while ...Read more
Is it safe to take sport supplements such as jack3d or compound 20 , while on prescription ritalin 20mg? If not ; why?
DANGER!!: I'm not familiar with compound 20, but jack3d contains significant caffeine and in combination with another stimulant (as Ritalin is) could make your heart rhythm go out of control, could cause panic attacks or could cause seizures. Never mix this with any other type of stimulant - you could cause a very serious heart or neurologic problem! your body is a temple - don't fill it full of dynamite! ...Read moreSee 2 more doctor answers
Is it helpful to take multivitamins if I have ADHD & OCD , & i'm taking ritalin & Zoloft & omega-3 supplement (efalex active 50+) ? And is it safe ?
Probably; yes: I believe it is beneficial for most people to take multivitamins. It's also probably useful for anyone taking most pharmaceuticals. Studies show mutivits. Can have a positive benefit on mood, esp. Those high in b complex: http://bit.Ly/1lu4aou multivitamins are very safe- see http://bit.Ly/18xyule there is no guarantee multivitamins will help but an excellent chance a quality one can be of value. ...Read more
Evidence sketchy: Tyrosine is the precurser for making Dopamine and norepinephrine, both thought to have a role in adhd. However, taking large amounts of it doesn't necessarily raise brain amounts of these substances enough to make a difference. Omega 3 is being used for many disorders, including adhd, and may help some but probably best as supplement to standard stimulants. ...Read more
No: No they do not. Why would you care anyway? ...Read more
My 10 year old son takes Vyvanse 70mg every morning teachers tell me that around 11 am its wearing off. Wondering if short acting ritalin would be bet?
Hard to explain: Vyvanse is a prodrug that is metabolized by red blood cells to release amphetamine. 70 mg is a relatively high dose. The likelihood that it is truly "wearing off" at 11:am is quite small. That is not so say that his behavior isn't deteriorating, just that it's not apt to be because of an absence of stimulant. No, short-acting Ritalin probably isn't the answer. Talk to md about alternatives. ...Read moreSee 1 more doctor answer
Is it safe to take ritalin and strattera and Zoloft and wellbutrin and omega 3 with ginko biloba together ?
Polypharmacy: Two stimulants + two antidepressants + two supplements is a lot of chemical! A physician and/or pharmacist should review this regimen and the doses. Ginko can enhance the effects of some antidepressants so dose modification may be in order. Many of these products are metabolized by the liver, so monitoring of your liver functions would be wise. ...Read moreSee 1 more doctor answer
Maybe: First - work with your doc to make sure you have adhd. One requirement for diagnosis is having symptoms since before age 7. Adhd shouldnt just pop up out of nowhere at this age. Then, proceed with discussing treatment options with your doc. Ritalin is a very short acting medication and for teens, may need to be taken 2-3 times per day. There are other long acting options that may fit better. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- What are the best supplements to take to help with weak knees?
- What not to take with iron supplements?
- What supplements to take with neoplasene?
- Ask a doctor a question free online
- What medication can you take with fluoxetine to help erectile dysfunction?
- What herbal supplements can i take with lexapro?
- What arthritis pain medicine is safe to take along with blood thinning?
- What vitamin supplements can i take to help strengthen my nails?
- Talk to a pediatrician online